Necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals. II.
Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 445-468
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
weak-type Orlicz class inequalities, Calderón-Zygmund operators, strong type inequalities, singular integrals, maximal functions
@article{GMJ_1995__2_5_47606,
author = {Gogatishvili, A. and Kokilashvili, V.},
title = {Necessary and sufficient conditions for weighted {Orlicz} class inequalities for maximal functions and singular integrals. {II.}},
journal = {Georgian mathematical journal},
pages = {445--468},
year = {1995},
volume = {2},
number = {5},
zbl = {0858.42011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47606/}
}
TY - JOUR AU - Gogatishvili, A. AU - Kokilashvili, V. TI - Necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals. II. JO - Georgian mathematical journal PY - 1995 SP - 445 EP - 468 VL - 2 IS - 5 UR - http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47606/ LA - en ID - GMJ_1995__2_5_47606 ER -
%0 Journal Article %A Gogatishvili, A. %A Kokilashvili, V. %T Necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals. II. %J Georgian mathematical journal %D 1995 %P 445-468 %V 2 %N 5 %U http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47606/ %G en %F GMJ_1995__2_5_47606
Gogatishvili, A.; Kokilashvili, V. Necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals. II.. Georgian mathematical journal, Tome 2 (1995) no. 5, pp. 445-468. http://geodesic.mathdoc.fr/item/GMJ_1995__2_5_47606/